X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (3) 3
algorithms (2) 2
chebyshevian b-splines (2) 2
dimension bounds (2) 2
dimension formula (2) 2
polynomial splines (2) 2
t-meshes (2) 2
tchebycheffian splines (2) 2
ams classification: 41a05, 41a15, 65d05, 65d07 (1) 1
analysis (1) 1
applied mathematics (1) 1
b-spline (1) 1
b-splines (1) 1
blossoming (1) 1
computer science (1) 1
computer science, software engineering (1) 1
computer science, software, graphics, programming (1) 1
curves (1) 1
dimension bounds; dimension formula; instability; t-meshes; tchebycheffian splines; computer graphics and computer-aided design; aerospace engineering; automotive engineering; modeling and simulation (1) 1
dimension instabilities (1) 1
extended tchebycheff spaces (1) 1
free-form curve (1) 1
generalized spline spaces (1) 1
generalized splines (1) 1
geometric order (1) 1
instability (1) 1
knot insertion (1) 1
knot insertion; splines; total positivity; generalized splines; tchebycheffian splines; shape preservation (1) 1
mathematics (1) 1
numerical analysis (1) 1
projective invariance (1) 1
rational curve (1) 1
shape preservation (1) 1
splines (1) 1
subdivision algorithm (1) 1
tchebycheffian spline (1) 1
tchebycheffian spline spaces (1) 1
tensor product surface (1) 1
total positivity (1) 1
variation diminishing property (1) 1
weak descartes systems (1) 1
weak tchebycheffian subspaces (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computer Aided Geometric Design, ISSN 0167-8396, 07/2016, Volume 45, pp. 151 - 173
In this paper we define Tchebycheffian spline spaces over planar T-meshes and we address the problem of determining their dimension... 
Instability | Tchebycheffian splines | T-meshes | Dimension bounds | Dimension formula | POLYNOMIAL SPLINES | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 03/2019, Volume 349, pp. 265 - 278
We consider Tchebycheffian spline spaces over planar T-meshes and we study their dimension... 
Extended Tchebycheff spaces | Tchebycheffian spline spaces | Dimension instabilities | T-meshes | Dimension bounds | Dimension formula | POLYNOMIAL SPLINES | MATHEMATICS, APPLIED | Computer science
Journal Article
Journal Article
Constructive Approximation, ISSN 0176-4276, 12/1988, Volume 4, Issue 1, pp. 133 - 145
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 05/2000, Volume 104, Issue 1, pp. 45 - 76
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.